# SDR REXA2013091501145

- Difficulty date: September 12, 2013
- Submitted: September 15, 2013
- Operation: Air carrier
- Aircraft: N8611A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7611
- Aircraft time: 25,171 hours, 22,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN CHAFED UNDER PANEL 193AB ON LOWER WING SKIN.  REPAIRED IAW REO 601R-57-21-880.
